Mathematische Annalen

, Volume 286, Issue 1, pp 101–128

Orbit closures of generic unipotent flows on homogeneous spaces ofSL(3, ℝ)

  • S. G. Dani
  • G. A. Margulis
Article

DOI: 10.1007/BF01453567

Cite this article as:
Dani, S.G. & Margulis, G.A. Math. Ann. (1990) 286: 101. doi:10.1007/BF01453567

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • S. G. Dani
    • 1
  • G. A. Margulis
    • 2
  1. 1.Tata Institute of Fundamental ResearchSchool of MathematicsBombayIndia
  2. 2.Institute for Problems of Information TransmissionMoscowUSSR